Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.


IMPACT FACTOR 2017: 0.941
5-year IMPACT FACTOR: 0.953

CiteScore 2017: 0.91

SCImago Journal Rank (SJR) 2017: 0.461
Source Normalized Impact per Paper (SNIP) 2017: 1.022

Mathematical Citation Quotient (MCQ) 2017: 0.49

Online
ISSN
1569-3945
See all formats and pricing
More options …
Volume 1, Issue 3

Issues

On the optimality of the method of quasi-inversion type in solving inverse problems of mathematical physics

V. P. TANANA / E. V. TABARINTSEVA
Published Online: 2009-10-09 | DOI: https://doi.org/10.1515/jiip.1993.1.3.245

About the article

Published Online: 2009-10-09

Published in Print:


Citation Information: Journal of Inverse and Ill-Posed Problems, Volume 1, Issue 3, Pages 245–257, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/jiip.1993.1.3.245.

Export Citation

Comments (0)

Please log in or register to comment.
Log in